# SDR SIMA20141017003

- Difficulty date: October 17, 2014
- Submitted: October 20, 2014
- Operation: Air carrier
- Aircraft: N504AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10044
- Aircraft time: 29,833 hours, 20,963 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

RIGHT PACK AUTO FAIL PACK TEMP 99C & CAN'T BE REDUCED.  MANUAL MODE UNRESPONSIVE.  BURNING SMELL IN CABIN.  R & R RT ACM IAW AMM 21-51-08.  LEAK & OPERATIONS CHECKED GOOD.
